Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Treatment for vaginal bleeding due to depot injection

Premium Questions

doctor1 MD

Hi, I'm Arup XXXXXXX its regarding my wife who is being undergone third IVF treatment. Due to poor ... for almost evry alternate day. She is undergoing injection Lonopin alternate day and OVIPURE 5000 every third ...

doctor1 MD

is not able to sex..her body dovelopment was stopped due to some elophathic medicinewhich is taken in mentally ... is damaged due to an accident and another overy is suffring from internal infection.dr said first of all she ...

doctor1 MD

I have had fibroids for the last few years. I have had heavy bleeding up until this month. I have had only spotting with no pain or pressure like before, other than the typical period cramps...and those were just uncomfortable, not painful. Last...

doctor1 MD

this is my sister and i want to know her lmp was on 7th of november and it was due in 7th december ... lethargic due to this cold as she is student it becomes more difficult in concentration and she is very ...

doctor1 MD

of nov continuous bleeding taking place from 10th,first doctor injected then bleeding stopped In Nov bleeding starts on 10th upto Dec 23rd bleeding continuous,We consult with second doctor she injected ...

Public Forum Discussions

doctor1 MD

month injection i stop bleeding heavy for two months ...im not sure if its normal but im always tired nd ...

doctor1 MD

seriosly than everyone else has been.. i have had heeps of steroid injections and feel i am further along ...

doctor1 MD

longer. Now they don t stop unless by force. I have had one injection of progesterone that made me normal ...

doctor1 MD

Hi, I have been experiencing severe vaginal bleeding for approx 40 days and have large uterus polyp and cervical polyp. I am due to go on my holiday will provera 10mg x 3 times daily and 5mg norithersterone x 3 ...

doctor1 MD

and I feel my mind isn t working. I m not sure why is this all happening now. Due to blood deficiency ...

doctor1 MD

Hi I am 29 yrs and started using petogen in February 2014. Since then my vision is blurry, I bleed often and I feel depressed and tired all the time. What can I do to get it out of my system? I can t handle it anymore. I cant see clearly and im...

doctor1 MD

I was on Noristerate Since May 2017 and in September 2017 I didn t go for the injection. Now in October I got my period and I m on day 18 and the bleeding hasn t stopped. What should I do. I already ...

doctor1 MD

I was 9 days due with my date and home test kit showed positive pregnancy. Took mifegest orally in clinic and inserted misoprost in vagina by doctor. Little bleeding started a few hours later which turned ...

doctor1 MD

I had a hysterectomy when I was 23. I am now 39. I have never had symptoms until now. Sex with my husband leads to bleeding and incredible soreness and redness for at least a week after. Is this due ...

doctor1 MD

Hi, I recently started consuming slate pencils. I have not used to it. but due to heavy bleeding during periods, I have lost lots of blood & feeling really low and forced to eat slate pencils ...

Mobile Questions and Answers

doctor1 MD

Good evening.yes fever can occur after a seizure. It usually occurs due to aspiration of sputum or saliva which can go into the lungs and cause infection there. But vaginal bleeding had never been reported with seizure. There has to be a different cause for it.

doctor1 MD

hello, thanks for ur query, spotting or bleeding could be due to hormonal changes , after sex, vagina infection, ectopic pregnecy , polyps of vagina, miscarriage, molar pregnancy. 8 weeks bleeding should be evaluated by ultrasound for infants well being. kindly visit obstetrician for farther evaluation and treatment. all d best. take care.

doctor1 MD

Hi Due to hormonal preparations you can have vaginal bleeding.If its heavy or non stopping better consult a gyaenecologist. You might need to take progestrone by injection or per oral.If not stopping on medication then need to undergo D&C. Hope this may help you. thanks